Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
trucker t

breakout on tetracycline

hey ive been on a high dose of tetracycline for about a week and ive started to breakout, is this a normal reaction to tetracycline? and will it pass im not keen on taking such a high dose if this is what i can expect. also ive been using bp of all strenghs for years religously every night and have always had big painfull cysts i stopped using it about a month ago and my cysts have not developed but the whiteheads have taken over i went back to bp a couple of times to try to dry these up and yes after a couple of days a cyst decides to start i need a product to combat the whitehead problem any ideas ive read about finacea gel but unsure if it is avaliable in the uk, im using simple refreshing wash at the minute and thats all im doing im living on borrowed time before it go's even worse, please any help?

Share this post


Link to post
Share on other sites

Hi i've just started tetracycline lymecycline tablets for my skin and my skin is really bad at the moment because of it to. I'm thinking to stop them i dont no if all theses antibioties are helping acne they work for a while and then they get use to your body and then get even worse i heard that antibioties in the long term dont do any thing for acne its better to be put on roaccutane the high drug to clear acne.

Share this post


Link to post
Share on other sites

I'm also using creams that seem to be helping me than the terrible antibiotics that im going to stop i think and just use the creams.

Try differin cream (adapalene)

Share this post


Link to post
Share on other sites

hey ive had retin a but am a little scared to use it i just dont want it to get shit loads worse before its gets better tetracycline are not good its doing nothing for me at the minute and ive been on them for a month i want accutane but my doc is pants and wants me to keep trying this and that even though ive tried this and that before this is my second round of tetracycline im using duac topical at the moment which is not to bad im just fed up with taking crap and putting stuff on my face that either makes it worse or does nothing

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×